# SDR TRBA201125101

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 32,147 hours, 36,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS REMAIN ON AFTER ENGINE START.  1 RESET IS ALWAYS REQUIRED. ALL CIRCUIT BREAKERS CHECKED OK.  SEVERAL ENGINE STARTS ACCOMPLISHED WITH EMERGENCY LIGHTS IN "ARM" POSITION AND FOUND TURNING OFF AUTOMATIC AFTER ENG START. OPS CHECKED OK IAW W/C EX-335000-OPT-10000-001.
